# SDR ASA2008F00003

- Difficulty date: September 3, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Cracked
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASD EXTERNAL HANDLE CRACKED. REFER TO W/O 99613 EC/TC SB 670BA-52-030 FOR WORK ACCOMPLISHED FOR THE REMOVAL AND REPLACEMENT OF THE ASD EXTERIOR HANDLE ASSY. (K)
